Journal of the Mathematical Society of Japan

On energy decay-nondecay problems for wave equations with nonlinear dissipative term in RN

Kiyoshi MOCHIZUKI and Takahiro MOTAI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 3 (1995), 405-421.

Dates
First available in Project Euclid: 13 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1226598670

Digital Object Identifier
doi:10.2969/jmsj/04730405

Mathematical Reviews number (MathSciNet)
MR1331322

Zentralblatt MATH identifier
0835.35093

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

MOCHIZUKI, Kiyoshi; MOTAI, Takahiro. On energy decay-nondecay problems for wave equations with nonlinear dissipative term in $R^{N}$. J. Math. Soc. Japan 47 (1995), no. 3, 405--421. doi:10.2969/jmsj/04730405. https://projecteuclid.org/euclid.jmsj/1226598670


Export citation